# SDR SWIA200211489

- Difficulty date: November 18, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 2,263 hours, 1,771 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1721
- Condition: Malfunctioned
- Location: Rt Bpsu
- Part time: 2,243 hours, 1,758 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

''FLAP FAIL'' CAUTION MESSAGE CAME ON IN FLIGHT IN LIGHT TURBULANCE, ALONG WITH ''BTMS ICONS'' ON FLIGHT CONTROL PAGE.  FLAPS INDICATED ''0'' WITH AMBER ICONS.  PERFORMED QRH PROCEDURES.  LANDED WITH FLAPS ''0''.REMOVED AND REPLACED LEFT AND RIGHT BPSU IAW 27-51-10.  RIGGED BPSU'S IAW MM 27-51-10.  FLAP SYSTEM OPS CHECK GOOD AT THIS TIME IAW 27-54-00. (LT BPSU)  PN OFF 855D100-11  SN OFF 1709.
